Jump to content

It's almost been 4 weeks (on Sunday)


[co...]

Recommended Posts

It's almost been 4 weeks since I started the detox.  So far, it's not been really bad.  I did have a vertigo attack a week after I started the detox.  I've never had one before. It was debilitating.  Vomiting and so dizzy I could hardly walk or focus. The world was spinning.  I've not had another attack since.  But, I do have some nausea, dizziness, sweating and feeling weird (buzzing in brain).  The symptoms are annoying but not awful..YET.  I'm just waiting for something bad to happen.  I was taking 2mg and doctor put me down to 1.5mg.  I take one more month of 1.5mg and then we cut down to 1.25 mg. I'm assuming the lower we go the worse the withdrawal symptoms will be. It scares me.  I've read so many horror stories.  I'm afraid at some point I won't be able to function.  How do you get through life when you feel so sick?
Link to comment
Share on other sites

It's wonderful that you're not experiencing awful symptoms! Not everyone suffers through this. Some people only have mild withdrawal which is like you said annoying but manageable. I don't think it's good to be constantly living in fear waiting for the penny to drop. It might never happen. Just continue your life as normal. Hopefully you'll have a functional withdrawal. I haven't suffered through my withdrawal and have been functional all along, so it is possible.
Link to comment
Share on other sites

[f4...]

How do you get through life when you feel so sick?

 

Establishing a consistent routine was a way for me to get through life when I was sick all the time.  I woke up every day at the same time even with no sleep and feeling like I was going to die.  I got out of bed and stayed out of bed every day for as long as I could handle.  Out of all of the times that i pushed myself to get up and do something, only once or twice did I ever regret it.  Every other time it was good for me.  I might have felt exhausted but it was still good for me.

 

I did pretty well with symptoms from 2MG---->.5 and I feel like the taper can trick your body pretty well to reduce from those large amounts. 

Link to comment
Share on other sites

I would think if I would have had severe symptoms by now. It will be a month on Sunday that I started the taper. We are staying on 1.5mg for another month and that's fine by me. Then slow it down from there.  I hope I continue to go through this with minimal symptoms. 

 

Good idea about establishing a routine. I like that idea. I will try to do that as well.

Link to comment
Share on other sites

You may not be hurting very badly because you are on gabapentin. That is often given by doctors and rehab centers to help with benzo withdrawal.

That is an FYI for you because after you get off the Klonopin you may have to look at getting off the gabapentin which is a must taper drug too

Link to comment
Share on other sites

×
×
  • Create New...